Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Le Canada semi-dry


Authors: James G. Loveys and Frank O. Wagner
Journal: Proc. Amer. Math. Soc. 118 (1993), 217-221
MSC: Primary 03C60; Secondary 03C45, 20A15
MathSciNet review: 1101987
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a simple group $ G$ of finite Morley Rank acting faithfully on as divisible abelian group must be a linear group over some algebraically closed field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C60, 03C45, 20A15

Retrieve articles in all journals with MSC: 03C60, 03C45, 20A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1101987-0
PII: S 0002-9939(1993)1101987-0
Article copyright: © Copyright 1993 American Mathematical Society